| Catalog Number |
133S-MV-14-T |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported tissue expander has ruptured.This is for an unknown side.Device status is unknown.
Event or Problem Description
The previous medwatch submission reported a rupture, the adverse event is deflation.Un-reporting rupture.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: deflation.